# SDR HEEA059926

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter
- Part number: 206040525001
- Condition: Loose
- Location: Transmission
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STUD PULLED FROM HOUSING.  LOST TRANSMISSION OIL DURING OPS CHECK FLIGHT DUE TO ONE EACH STUD FOR OIL FILTER CAP PULLING THREADS OUT OF HOUSING, ALLOWING FILTER BOWL TO COCK AND BLOW OIL BY BOWL O-RING.
